Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Suffering from heart burns, antacids not working. All tests normal. Possible reason?

Hi Doc i am 30 year old male pt from last 3 to 4 months i have been suffering from heart burns i have been taking antacids and its not working actually i have seen 3 doctors and not cured till now when i stretch my arms inwards ( like if i am hugging someone ) the pain is produced so doctors thought its musculo skeletal pain they did chest xray and ekg and blood tests everything came out normal
Asked On : Sun, 17 Feb 2013
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Rheumatologist 's  Response

As per the history mentioned, the problem seems to be related musculoskeletal system and I would like to know few more questions. Do you feel stiffness in lower back or any other part in late night or early morning? Do you ever had any joint swelling, any heel pain, skin disease, blood in stools? Get your fasting ESR done and report me.

Wish you early recovery
Answered: Sat, 10 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor